CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Superlinear/quadratic one-step smoothing newton method for P-0-NCP 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 1, 页码: 117-128
Authors:  Zhang, LP;  Han, JY;  Huang, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-linear complementarity problems  smoothing Newton method  superlinear/quadratic convergence  
Invertibility of convolution operators in problems of wave diffraction by a strip with reactance and Dirichlet conditions 期刊论文
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 2005, 卷号: 24, 期号: 3, 页码: 545-560
Authors:  Castro, LP;  Zhang, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
convolution type operator  wave diffraction  Wiener-Hopf operator  equivalence after extension relation  
Hybrid smoothing-nonsmooth Newton-type algorithm yielding an exact solution of the P-0-LCP 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004, 卷号: 22, 期号: 6, 页码: 797-806
Authors:  Huang, ZH;  Zhang, LP;  Han, JY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
P-0 linear complementarity problem  hybrid smoothing-nonsmooth Newton-type  method  finite termination  
Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2003, 卷号: 27, 期号: 4, 页码: 399-410
Authors:  Xu, DC;  Han, JY;  Huang, ZH;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
MAX n/2-DIRECTED-BISECTION  MAX n/2-DENSE-SUBGRAPH  polynomial-time approximation algorithm  semidefinite programming  
Global linear and quadratic one-step smoothing newton method for P(0)-LCP 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2003, 卷号: 25, 期号: 4, 页码: 363-376
Authors:  Zhang, LP;  Zhang, XS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
P(0)-matrix linear complementarity problem  smoothing Newton method  global linear  convergence  quadratic convergence  
Merit function and global algorithm for box constrained variational inequalities 期刊论文
ACTA MATHEMATICA SCIENTIA, 2002, 卷号: 22, 期号: 1, 页码: 63-71
Authors:  Zhang, LP;  Gao, ZY;  Lai, YL
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
box constrained variational inequalities  the KKT-conditions problem  global convergence algorithm  
The non-interior continuation methods for solving the P-0 function nonlinear complementarity problem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 9, 页码: 1107-1114
Authors:  Huang, ZH;  Han, J;  Xu, DC;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear complementarity problem  non-interior continuation method  P-0 function  boundedness of the iteration sequence  
Existence theorems of solution to variational inequality problems 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 2, 页码: 212-219
Authors:  Zhang, LP;  Han, JY;  Xu, DC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
exceptional family  variational inequality  complementarity problem  P-0-function  
半定互补问题的全局收敛算法 期刊论文
系统科学与数学, 2001, 卷号: 021, 期号: 004, 页码: 480
Authors:  赖炎连;  张立平;  高自友
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
p0函数非线性互补问题的非内部连续化算法 期刊论文
中国科学a辑数学, 2001, 卷号: 031, 期号: 006, 页码: 488
Authors:  韩继业;  黄正海;  徐大川;  张立平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10